Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My doc is upping me from 80mg/day to 100mg/day...am I going to experience another IB? Because I haven't even really recovered from the first one...?

Share this post


Link to post
Share on other sites

I don't recall having another IB when my dosage was upped. Some people do experience one, but more people than not (who have already started with a highish dose) won't have another initial breakout with a dosage increase.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×